# SDR LR7A03046

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,670 hours, 21,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK INSPECTION PER JOB CARD HA1200 FOUND FS 1023 WEB CRACKED RBL 5 TO RBL 29 AT WL 177.  AIRCRAFT FERRIED UNPRESSURIZED TO EGSC FOR REPAIR.  AT EGSC REPAIRED WEB IAW SRM SMP 583-51-140-10.  REF  MA SOW MA/I/A56A NRWC 004.  LP 09023, ITEM M1.
